Accessibility navigation


Deadbeat controller for a class of nonlinear systems

Zhu, Q. M. and Warwick, K. (1991) Deadbeat controller for a class of nonlinear systems. Control Theory and Advanced Technology, 7 (1). pp. 101-116. ISSN 0911-0704

Full text not archived in this repository.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Systems Engineering
ID Code:21727
Publisher:Mita Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation